Divergences in formal variational calculus and boundary terms in Hamiltonian formalism

Volume 39 / 1997

Vladimir Soloviev Banach Center Publications 39 (1997), 373-388 DOI: 10.4064/-39-1-373-388


It is shown how to extend the formal variational calculus in order to incorporate integrals of divergences into it. Such a generalization permits to study nontrivial boundary problems in field theory on the base of canonical formalism.


  • Vladimir Soloviev

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image